Recall medication for high blood pressure due to the presence of a small amount of carcinogen



[ad_1]

Macleods Pharmaceuticals Limited recalls many tablets of the losartan potassium / hydrochlorothiazide combination, as they could contain a carcinogenic substance.

According to

US Food and Drug Administration website,

tablets, which treat hypertension and hypertensive patients with

left ventricular hypertrophy

, contained small amounts of N-nitrosodiethylamine (NDEA).

The recalled 100 mg / 25 mg tablets include:

NDC Maker Product Description Lot / Lot Expiration date
33342-0052-10 Macleods Pharmaceuticals Limited Losartan Potassium / Hydrochlorothiazide combination tablets 100 mg / 25 mg, bottles of 90 BLM715A July -1919

"Patients taking Losartan Potassium / Hydrochlorothiazide tablets, USP should continue to take their medications because the risk of harm to the patient's health may be higher if treatment is stopped immediately without further treatment," says the FDA.

Anyone with any general questions about the return of this product should contact Qualanex by email at the address

[email protected]

or call 888-280-2042, Monday to Friday, 7:00 am to 4:00 pm Pacific Standard Time.

To read the full press release,

click here.

[ad_2]
Source link